RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lavrent'ev (Jn.), Mikhail Mikhailovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:2382
Abstract pages:3128
Full texts:1306
References:65
Lavrent'ev (Jn.), Mikhail Mikhailovich
Associate professor
Doctor of physico-mathematical sciences (1993)
Birth date: 10.09.1956
E-mail:
Website: http://www.math.nsc.ru/LBRT/u2/nauka/mljr.htm

http://www.mathnet.ru/eng/person30781
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206977

Publications in Math-Net.Ru
2013
1. A. S. Astrakova, S. G. Cherny, M. M. Lavrentiev, “Location of Sensors for Timely Tsunami Wave Detection with Maximal Amplitude”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:3 (2013),  11–30  mathnet
2005
2. M. M. Lavrent'ev (Jn.), “Solution of parabolic equations by means of Lyapunov functionals”, Sibirsk. Mat. Zh., 46:5 (2005),  1085–1099  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:5 (2005), 867–878  isi
2001
3. M. M. Lavrent'ev (Jn.), R. Spigler, D. R. Akhmetov, “Regularizing a nonlinear integroparabolic Fokker–Planck equation with space-periodic solutions: existence of strong solutions”, Sibirsk. Mat. Zh., 42:4 (2001),  825–848  mathnet  mathscinet  zmath  elib; Siberian Math. J., 42:4 (2001), 693–714  isi
4. M. M. Lavrent'ev (Jn.), R. Spigler, D. R. Akhmetov, “Nonlinear integroparabolic equations on unbounded domains: existence of classical solutions with special properties”, Sibirsk. Mat. Zh., 42:3 (2001),  585–609  mathnet  mathscinet  zmath  elib; Siberian Math. J., 42:3 (2001), 495–516  isi
1997
5. M. G. Slinko, T. I. Zelenyak, T. A. Akramov, M. M. Lavrent'ev (Jn.), V. S. Sheplev, “Nonlinear dynamic of catalytic reactions and process (review)”, Matem. Mod., 9:12 (1997),  87–109  mathnet  mathscinet  zmath
6. M. M. Lavrent'ev (Jn.), N. A. Lyul'ko, “Increasing the smoothness of solutions of some hyperbolic problems”, Sibirsk. Mat. Zh., 38:1 (1997),  109–124  mathnet  mathscinet  zmath; Siberian Math. J., 38:1 (1997), 92–105  isi
1996
7. V. P. Gaevoi, E. A. Ivanov, T. I. Zelenyak, M. M. Lavrent'ev (Jn.), “Simplified model of fluidized bed for char combustion process”, Matem. Mod., 8:10 (1996),  71–82  mathnet  zmath
1995
8. M. P. Vishnevskii, T. I. Zelenyak, M. M. Lavrent'ev (Jn.), “Behavior of solutions to nonlinear parabolic equations at large time”, Sibirsk. Mat. Zh., 36:3 (1995),  510–530  mathnet  mathscinet  zmath; Siberian Math. J., 36:3 (1995), 435–453  isi
1993
9. M. M. Lavrent'ev (Jn.), “Solvability of nonlinear parabolic problems”, Sibirsk. Mat. Zh., 34:6 (1993),  123–129  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1110–1116  isi
1990
10. M. M. Lavrent'ev (Jn.), “A priori smoothness of solutions for number of equations of a changing type”, Matem. Mod., 2:9 (1990),  145–153  mathnet  mathscinet  zmath
1989
11. M. M. Lavrent'ev (Jn.), “Estimations for solutions of an equation of mixed type”, Matem. Mod., 1:11 (1989),  132–138  mathnet  mathscinet  zmath
1982
12. M. M. Lavrent'ev (Jn.), “A priori estimates of solutions of nonlinear parabolic equations”, Differ. Uravn., 18:5 (1982),  868–877  mathnet  mathscinet
1974
13. M. M. Lavrent'ev, V. R. Kireitov, “On a class of mappings of bisurfaces in three-dimensional space”, Dokl. Akad. Nauk SSSR, 216:2 (1974),  259–260  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020